# SDR FDEA202410051424

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63134
- Aircraft time: 2,576 hours, 1,300 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 114T410169G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CURRENT HMV VISIT IN IND ON N291FE, MAINTENANCE DISCOVERED DENT DAMAGE TO THE SUBJECT NUMBER 1   SLAT TRAILING EDGE WEDGE. THIS TYPE OF DAMAGE IS MOST LIKELY CAUSED BY HAIL WHILE IN SERVICE. MAINTENANCE   MAPPED ALL THE DENTS ON THE WEDGE AND DISCOVERED THAT THE DAMAGE IS OUTSIDE OF THE ALLOWABLE DAMAGE LIMITS   PER B767-300F SRM 57-43-02-1A DUE TO DISTANCES BETWEEN THE DENTS AT SEVERAL LOCATIONS.S PER B767-300F   SRM 57-43-02-1A DUE TO DISTANCES BETWEEN THE DENTS AT SEVERAL LOCATIONS. NOTE 'K' REQUIRED MINIMUM   DISTANCE OF 1.75 MULTIPLIED BY THE DIAMETER OF THE LARGEST DENT. ALL DENTS HAVE A/Y VALUES OVER 10 AND ALL   DENTS ARE MUCH LESS THAN 0.12-INCH IN DEPTH. THERE WERE A FEW DENTS SLIGHTLY LESS THAN 1-INCH FROM THE EDGE.   ALL DENTS WERE FOUND SMOOTH, FREE FROM SHARP CREASES, GOUGES, OR CRACKS AND NO DISBONDS OR DELAMINATION. ENG CREATED EA H-5750-T03800689 FROM THE FOLLOWING   DATA SENT TO BOEING FOR ANALYSIS. DENT LOCATION #608 WILL BE PERMANENTLY REPAIRED PER SRM 57-43-02-2R, REPAIR 1 & SRM 51-70-10. 10 DENTS WILL BE FILLED IAW SRM 51-70-01 REQUIREMENTS. REST OF THE DENTS WERE FOUND TO BE STRUCTURALLY ACCEPTABLE AS-IS WITHOUT REINFORCED REPAIRS. THIS EA ALSO PROVIDES INSTRUCTIONS TO   FILL ALL DENTS THAT ARE DEEPER THAN 0.003 INCH WITH A A/Y < 30 PER SRM 51-70-01.
